12 Publikationen

Alle markieren

[12]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936022
M. Baake and U. Grimm, “Scaling of diffraction intensities near the origin: some rigorous results”, JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 2019, : 054003.
PUB | DOI | WoS
 
[11]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935390
M. Baake, et al., “SCALING PROPERTIES OF THE THUE-MORSE MEASURE”, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol. 39, 2019, pp. 4157-4185.
PUB | DOI | WoS
 
[10]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934631
M. Baake, et al., “Geometric properties of a binary non-Pisot inflation and absence of absolutely continuous diffraction”, STUDIA MATHEMATICA, vol. 247, 2019, pp. 109-154.
PUB | DOI | WoS
 
[9]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796454
U. von Wangenheim, E. Baake, and M. Baake, “Single-crossover recombination in discrete time”, JOURNAL OF MATHEMATICAL BIOLOGY, vol. 60, 2010, pp. 727-760.
PUB | DOI | WoS | PubMed | Europe PMC
 
[8]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
M. Baake and N. Zint, “Absence of singular continuous diffraction for discrete multi-component particle models”, JOURNAL OF STATISTICAL PHYSICS, vol. 130, 2008, pp. 727-740.
PUB | DOI | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597065
M. Baake, U. Grimm, and R. Giegerich, “Surprises in approximating Levenshtein distances”, JOURNAL OF THEORETICAL BIOLOGY, vol. 243, 2006, pp. 279-282.
PUB | DOI | WoS | PubMed | Europe PMC
 
[6]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1604953
E. Baake, et al., “An asymptotic maximum principle for essentially linear evolution models”, JOURNAL OF MATHEMATICAL BIOLOGY, vol. 50, 2005, pp. 83-114.
PUB | DOI | WoS | PubMed | Europe PMC
 
[5]
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1927781
M. Baake and E. Baake, “An exactly solved model for mutation, recombination and selection”, Canadian Journal of Mathematics, vol. 55, 2003, pp. 3-41.
PUB | DOI | WoS | arXiv
 
[4]
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378127
E. Baake, M. Baake, and H. Wagner, “Quantum mechanics versus classical probabilities in biological evolution”, PHYSICAL REVIEW E, vol. 57, 1998, pp. 1191-1192.
PUB
 
[3]
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378376
E. Baake, M. Baake, and H. Wagner, “Ising quantum chain is equivalent to a model of biological evolution”, PHYSICAL REVIEW LETTERS, vol. 78, 1997, pp. 559-562.
PUB
 
[2]
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775603 OA
M. Baake, E. Baake, and E. Eich, “On the role of invariants for the parameter estimation problem in Hamiltonian systems”, Physics letters, vol. 180, 1993, pp. 74-82.
PUB | PDF | DOI | WoS
 
[1]
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775599 OA
E. Baake, et al., “Fitting ordinary differential equations to chaotic data”, Physical Review A, vol. 45, 1992, pp. 5524-5529.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung

12 Publikationen

Alle markieren

[12]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936022
M. Baake and U. Grimm, “Scaling of diffraction intensities near the origin: some rigorous results”, JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 2019, : 054003.
PUB | DOI | WoS
 
[11]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935390
M. Baake, et al., “SCALING PROPERTIES OF THE THUE-MORSE MEASURE”, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol. 39, 2019, pp. 4157-4185.
PUB | DOI | WoS
 
[10]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934631
M. Baake, et al., “Geometric properties of a binary non-Pisot inflation and absence of absolutely continuous diffraction”, STUDIA MATHEMATICA, vol. 247, 2019, pp. 109-154.
PUB | DOI | WoS
 
[9]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796454
U. von Wangenheim, E. Baake, and M. Baake, “Single-crossover recombination in discrete time”, JOURNAL OF MATHEMATICAL BIOLOGY, vol. 60, 2010, pp. 727-760.
PUB | DOI | WoS | PubMed | Europe PMC
 
[8]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
M. Baake and N. Zint, “Absence of singular continuous diffraction for discrete multi-component particle models”, JOURNAL OF STATISTICAL PHYSICS, vol. 130, 2008, pp. 727-740.
PUB | DOI | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597065
M. Baake, U. Grimm, and R. Giegerich, “Surprises in approximating Levenshtein distances”, JOURNAL OF THEORETICAL BIOLOGY, vol. 243, 2006, pp. 279-282.
PUB | DOI | WoS | PubMed | Europe PMC
 
[6]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1604953
E. Baake, et al., “An asymptotic maximum principle for essentially linear evolution models”, JOURNAL OF MATHEMATICAL BIOLOGY, vol. 50, 2005, pp. 83-114.
PUB | DOI | WoS | PubMed | Europe PMC
 
[5]
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1927781
M. Baake and E. Baake, “An exactly solved model for mutation, recombination and selection”, Canadian Journal of Mathematics, vol. 55, 2003, pp. 3-41.
PUB | DOI | WoS | arXiv
 
[4]
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378127
E. Baake, M. Baake, and H. Wagner, “Quantum mechanics versus classical probabilities in biological evolution”, PHYSICAL REVIEW E, vol. 57, 1998, pp. 1191-1192.
PUB
 
[3]
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378376
E. Baake, M. Baake, and H. Wagner, “Ising quantum chain is equivalent to a model of biological evolution”, PHYSICAL REVIEW LETTERS, vol. 78, 1997, pp. 559-562.
PUB
 
[2]
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775603 OA
M. Baake, E. Baake, and E. Eich, “On the role of invariants for the parameter estimation problem in Hamiltonian systems”, Physics letters, vol. 180, 1993, pp. 74-82.
PUB | PDF | DOI | WoS
 
[1]
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775599 OA
E. Baake, et al., “Fitting ordinary differential equations to chaotic data”, Physical Review A, vol. 45, 1992, pp. 5524-5529.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung